MAUDE Adverse Event Report: INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM

INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM
Model Number ACP
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the investigation, the identified root cause is that the wires of the triphasic cable on the main blindo connector were plugged with an incorrect sequence.This caused the damage of the power supplies of the modules mentioned above with the production of flames and smoke.The power supplies used in the automation system are certified for the electrical safety and the flame auto-extinguished, as expected.As consequence of this event to restore the automation system functionality, the wires of the triphasic cable on the main blindo connector have been correctly plugged and the power supplies of the involved modules have been replaced.The automation system is working according to specifications.The investigation has not highlighted any deficiency related to accelerator a3600 design.There have been no previous similar occurrences reported from the field.To avoid any re-occurrence, inpeco will test the assembled group (circuit breaker, triphasic cable and the main blindo plug) before the shipment to check the correct triphasic wiring sequence of the automation systems still in manufacturing.No further actions are foreseen.
 
Event or Problem Description
The event occurred during the installation of the automation system accelerator a3600 acp.480.When distributor service personnel powered on the automation system from the main electrical panel, the power supplies of several modules of the automation system were damaged.The service personnel observed flames from the electrical panel of the centrifuge module #1 and visible smoke from the electrical panels of the input output module, storage and retrieval module, centrifuge module #2, and (b)(4)interface module.The fire auto-extinguished without any intervention.Nobody present in the laboratory was injured.

Brand Name
ACCELERATOR A3600
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
MDR Report Key10983931
Report Number3010825766-2020-00009
Device Sequence Number17034657
Product Code CEM
UDI-Device Identifier07640172341001
UDI-Public(01)07640172341001(11)200921
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1